# SDR SWAA2023072573293

- Difficulty date: June 30, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N8706W
- Make and model: Boeing 737-8
- Aircraft serial: 42559
- Aircraft time: 12,476 hours, 5,539 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A221 DOT 04 FWD CARGO BAY AT STA 520 AND BETWEEN STR 25L AND 25R LOWER L BRACKET SUPPORT STRUCTURE FOR CENTER BULKHEAD PNL HAS SEVERAL AREAS OF CORROSION AS MARKED<[01] FOUND TO BE OUT OF LIMITS. NO PUBLISHED LIMITS IN SRM;[02] REMOVED ANGLE IAW SRM 51-40-02;[03] VERIFIED STEPS 1;2;[04] REPLACEMENT ANGLE VERIFIED TO BE PN 143A9485Y35 A TAG WN12803 TO BE CORRECT PART IAW BOEING DWG NUMBER 143A9481 REV A;[05] VERIFIED ITEM 4;[06] LOCATED AND DRILLED IAW SRM 51-40-05 AND IAW BOEING DWG NUMBER 143A9481 REV A;[07] VERIFIED ITEM 6;[08] OK TO INSTALL;[09] INSTALLED PN 143A9485Y35 IAW SRM 51-40-02-0G-0 AND IAW BOEING DWG # 143A9481 REV A;[10] VERIFIED ITEM 9;[11] OK TO CIC ITEM 9;[12] APPLIED CIC IAW AMM TASK 51-21-91-620-802 APPLICATION TIME 11:30 AM ON 06-JUL-2023;[13] VERIFIED ITEM 12;[14] AUDIT C/W.
